Követés
Saminathan Ponnusamy
Saminathan Ponnusamy
Professor, Indian Institute of Technology Madras, Chennai 600036
E-mail megerősítve itt: iitm.ac.in - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Asymptotic expansions and inequalities for hypergeometric function
S Ponnusamy, M Vuorinen
Mathematika 44 (2), 278-301, 1997
2131997
Starlikeness and convexity of generalized Bessel functions
Á Baricz, S Ponnusamy
Integral Transforms and Special Functions 21 (9), 641-653, 2010
1402010
Complex variables with applications
S Ponnusamy, H Silverman
Springer Science & Business Media, 2007
1312007
Univalence and convexity properties for Gaussian hypergeometric functions
S Ponnusamy, M Vuorinen
The Rocky Mountain Journal of Mathematics, 327-353, 2001
1222001
New criteria and distortion theorems for univalent functions
M Obradović, S Ponnusamy
Complex Variables and Elliptic Equations 44 (3), 173-191, 2001
952001
Bloch constant and Landau's theorem for planar p-harmonic mappings
S Chen, S Ponnusamy, X Wang
Journal of mathematical analysis and applications 373 (1), 102-110, 2011
942011
Bohr's inequalities for the analytic functions with lacunary series and harmonic functions
IR Kayumov, S Ponnusamy
Journal of Mathematical Analysis and Applications 465 (2), 857-871, 2018
892018
On the Bohr inequality with a fixed zero coefficient
S Alkhaleefah, I Kayumov, S Ponnusamy
Proceedings of the American Mathematical Society 147 (12), 5263-5274, 2019
862019
Improved version of Bohr's inequality
IR Kayumov, S Ponnusamy
Comptes Rendus. Mathématique 356 (3), 272-277, 2018
852018
Foundations of complex analysis
S Ponnusamy
(No Title), 2005
832005
Bohr radius for locally univalent harmonic mappings
IR Kayumov, S Ponnusamy, N Shakirov
Mathematische Nachrichten 291 (11-12), 1757-1768, 2018
822018
Starlikeness properties for convolutions involving hypergeometric series
S Ponnusamy, F Rønning
Ann. Univ. Mariae Curie-Sklodowska Sect. A 52 (1), 141-155, 1998
811998
On the Bohr inequality
Y Abu Muhanna, RM Ali, S Ponnusamy
arXiv e-prints, arXiv: 1612.00597, 2016
782016
Bohr inequality for odd analytic functions
IR Kayumov, S Ponnusamy
Computational Methods and Function Theory 17, 679-688, 2017
722017
Duality for Hadamard products applied to certain integral transforms
S Ponnusamy, F R⊘ nning
Complex Variables and Elliptic Equations 32 (3), 263-287, 1997
721997
On a powered Bohr inequality
IR Kayumov, S Ponnusamy
arXiv preprint arXiv:1809.00157, 2018
692018
Differential sobordination and Bazilevič functions
S Ponnusamy
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 105, 169-186, 1995
681995
Univalency, starlikeness and convexity applied to certain classes of rational functions
M Obradović, S Ponnusamy, V Singh, P Vasundhra
Analysis 22 (3), 225-242, 2002
662002
Close-to-convexity properties of Gaussian hypergeometric functions
S Ponnusamy
Journal of computational and applied mathematics 88 (2), 327-337, 1998
661998
Coefficient estimates and Landau-Bloch's constant for planar harmonic mappings.
S Chen, S Ponnusamy, X Wang
Bulletin of the Malaysian Mathematical Sciences Society. Second Series 34 (2 …, 2011
652011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20